# SDR C2XA10RI008

- Difficulty date: January 12, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 19,790 hours, 10,571 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE SYSTEM TEST, BAGG SMOKE WARNING INDICATION WOULD NOT GO AWAY FROM EICAS AFTER TESTING.  EWR MX RESET ACFT ELECTRICAL POWER AND PERFORMED SYSTEM TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
